A 56-year-old member asked:
Disclaimer

Can antihistamine cetirizine cause anger?

1 doctor answer
Dr. Jeffrey Rumbyrt
31 years experience in Allergy and Immunology
Possibly: Sedating antihistamines can sometimes have 'agitating' side effects, especially in children. This would not be common with cetirizine, but is possible.
Answered on Sep 15, 2013
1
1 comment
Dr. John Chiu
Dr. John Chiu commented
56 years experience in Allergy and Immunology
Highly unusual and I think if you do have anger issue, you should look for solution elsewhere.
Sep 15, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 39-year-old female asked:
Dr. Brian Novick
42 years experience in Allergy and Immunology
Very rare : Hives usually come and go randomly. So you may confuse an outbreak with being caused by something else (though not really). So best to see an allergi ... Read More
A 28-year-old male asked:
Dr. James Ferguson
45 years experience in Pediatrics
Options: Your likely best options are from the group of antihistamines that are known not to enter the brain in significant amounts. This differs from Zyrtec t ... Read More
A 42-year-old male asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience in Allergy and Immunology
No: In fact Zyrtec may help control a dry cough when the cough is caused by post-nasal drips. I note that you have reflux as well and this can certainly ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month